# SDR A6WA202011137413

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,851 hours, 36,539 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING AFTER 6 SECOND S AFTER GEAR SELECTION ON T/O.  NOSE GEAR INDICATED RED HASHES AT 160 KNOTS C/W QRH GEAR CAME DOWN WITH EMERGENCY HANDLE SELECTION.  (BLK 3) LANDING WT 46,000.  AIRCRAFT REMOVED FROM SERVICE.  INTERROGATED PSEU AND FOUND THE FOLLOWING CODES S22, DI17, S30, S47 ,S36, S38, S48 DI26, S31, S32, DI14, DI15, IAW AMM 32-61-01 AND PERFORMED VISUAL INSPECTION, NO DEFECTS NOTED.  INTEROGATED THE PSEU AND FOUND CODES FOR THE NLG UPLOCK AND NLG WOW 1 AND WOW 2.  ADJUSTED PS13GA AND PS4GA, IAW AWA SUPP 12-029E AND PS3GA IAW AMM 32-33-05.  OPERATIONS CHECK GOOD.  REMOVED PLACARD & MEL.
